arrow
Volume 19, Number 5
Previous Issue Next Issue

Zheng-Su Wan & Zhi-Zhong Sun

J. Comp. Math., 19 (2001), pp. 449-458.

Preview Full PDF 2143 22529 Abstract

Ying-Guang Shi

J. Comp. Math., 19 (2001), pp. 459-466.

Preview Full PDF 1996 22099 Abstract

Dan-Fu Han

J. Comp. Math., 19 (2001), pp. 467-474.

Preview Full PDF 1956 22295 Abstract

Xiao-Wu Lu

J. Comp. Math., 19 (2001), pp. 475-488.

Preview Full PDF 2146 22099 Abstract

Wei-Jun Tang, Hong-Yuan Fu & Long-Jun Shen

J. Comp. Math., 19 (2001), pp. 489-500.

Preview Full PDF 2154 21543 Abstract

Hong-Xing Rui & Dan-Ping Yang

J. Comp. Math., 19 (2001), pp. 501-510.

Preview Full PDF 2163 21763 Abstract

Hua-Zhong Tang & Hua-Mo Wu

J. Comp. Math., 19 (2001), pp. 511-518.

Preview Full PDF 2248 21863 Abstract

Geng Sun, Hua-Mo Wu & Li-Er Wang

J. Comp. Math., 19 (2001), pp. 519-530.

Preview Full PDF 2159 21990 Abstract

Yi-Qing Shen, Ru-Quan Wang & Hong-Zhi Liao

J. Comp. Math., 19 (2001), pp. 531-538.

Preview Full PDF 2140 21862 Abstract

Yu-Hong Dai

J. Comp. Math., 19 (2001), pp. 539-548.

Preview Full PDF 2187 22147 Abstract

Jin-Ru Chen & Jun-Zhi Cui

J. Comp. Math., 19 (2001), pp. 549-560.

Preview Full PDF 2224 22066 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard